Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale英文文献资料.docVIP

Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale英文文献资料.doc

  1. 1、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。。
  2. 2、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  3. 3、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
  4. 4、该文档为VIP文档,如果想要下载,成为VIP会员后,下载免费。
  5. 5、成为VIP后,下载本文档将扣除1次下载权益。下载后,不支持退款、换文档。如有疑问请联系我们
  6. 6、成为VIP后,您将拥有八大权益,权益包括:VIP文档下载权益、阅读免打扰、文档格式转换、高级专利检索、专属身份标志、高级客服、多端互通、版权登记。
  7. 7、VIP文档为合作方或网友上传,每下载1次, 网站将根据用户上传文档的质量评分、类型等,对文档贡献者给予高额补贴、流量扶持。如果你也想贡献VIP文档。上传文档
查看更多
Convergence of Locally Square Integrable Martingales to a Continuous Local Martingale英文文献资料

HindawiPublishingCorporation JournalofProbabilityandStatistics Volume2011,ArticleID580292,34pages doi:10.1155/2011/580292 ResearchArticle ConvergenceofLocallySquareIntegrable Martingales toaContinuous LocalMartingale AndriyYurachkivsky TarasShevchenko NationalUniversity,01601Kyiv,Ukraine Correspondence shouldbeaddressedtoAndriyYurachkivsky,yap@univ.kiev.ua Received24May2011;Accepted 3October2011 Academic Editor:TomaszJ.Kozubowski Copyright q2011AndriyYurachkivsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction inanymedium,providedtheoriginalworkisproperlycited. Let for each n ∈ NXn be an Rd-valued locally square integrable martingale w.r.t. a ?ltration F t, t∈R probabilityspacesmaybedi?erentfordi?erentn.Itisassumedthatthedisconti- n  nuitiesofX areinasenseasymptotically smallasn → ∞andtherelationEfzX t|F s? n n n P fzXnt → 0holds forallt s 0,rowvectors z,andbounded uniformly continuous fun- ctions f. Under these two principal assumptions and a number of technical ones, it is proved thattheXn’sareasymptotically conditionally Gaussian processeswithconditionally independent increments. If,moreover,thecompound processes Xn0,Xnconverge indistribution tosome ? X,H,thenasequenceXnconvergesindistributiontoacontinuouslocalmartingaleXwithini- tialvalue X? and quadratic characteristic H,whose ?nite-dimensional distributions areexplicitly expressedviathoseofX,? H. 1.Introduction Thetheoryoffunctionallimittheoremsformartingalesmayappear?nalizedinthemono- graphs1,2 .Thispaperfocusesattwopoints,wheretheclassicalresultscanbere?ned. 1 The convergence in distribution to a local martingale with G-conditional in- crementshasbeenstudiedhithertointhemodel,wheretheσ-algebraG entersthesetting along with the prelimit processes. This assumption is worse than restrictive—it is simply unnaturalwhenonestudiestheconvergencein

您可能关注的文档

文档评论(0)

sheppha + 关注
实名认证
文档贡献者

该用户很懒,什么也没介绍

版权声明书
用户编号:5134022301000003

1亿VIP精品文档

相关文档